RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 678–683 (Mi de9269)  

Ordinary Differential Equations

On conditions for the absence of rapidly increasing solutions of the Emden–Fowler equation

V. A. Rabtsevich

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (915 kB)

English version:
Differential Equations, 1997, 33:5, 681–686

Bibliographic databases:
UDC: 517.929
Received: 29.12.1996

Citation: V. A. Rabtsevich, “On conditions for the absence of rapidly increasing solutions of the Emden–Fowler equation”, Differ. Uravn., 33:5 (1997), 678–683; Differ. Equ., 33:5 (1997), 681–686

Citation in format AMSBIB
\Bibitem{Rab97}
\by V.~A.~Rabtsevich
\paper On conditions for the absence of rapidly increasing solutions of the Emden--Fowler equation
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 678--683
\mathnet{http://mi.mathnet.ru/de9269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616463}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 681--686


Linking options:
  • http://mi.mathnet.ru/eng/de9269
  • http://mi.mathnet.ru/eng/de/v33/i5/p678

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019